| Model Number |
0684-00-0498-01 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978); Material Twisted/Bent (2981); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name (b)(6).Updated field b4 d9 e1 event site mail g3 g6 h2 h3 h6 type of investigation findings investigation conclusions h11.Corrected field h6 medical device problem code.No decon or visual inspection performed since product was not returned and could not be evaluated therefore, we were unable to confirm or determine a root cause for the reported failure the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Due to characterization limit e1: event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
Event or Problem Description
It was reported by the customer that the intra-aortic balloon pump(iabp) guidewire bent after being inserted into the blood vessel.During the subsequent catheter replacement, the guidewire broke.A new guidewire was then used to complete the treatment.There was no patient harm or injury reported.